# SDR REXA201100055

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 14,124 hours, 12,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIPMENT COMPARTMENT AT FS 672.00, STRINGER 25R.  THE FRAME FLANGE ON FWD AND AFT EDGES ARE DENTED AND CRACKED.  COMPLIED WITH PERMANENT REPAIR TO FS 672.00 FRAME AT STRINGER 25R ON FWD AND AFT FLANGES IAW BSC EO 601R-53-20296.
